# SDR AALA202504213993

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 36,813 hours, 15,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 141785
- Condition: No Test
- Location: Zone 200
- Part time: 41,168 hours, 11,176 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL FAULT MESSAGE DISPLAYED DURING SYSTEM TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202504193993) AND BATTERY (AALA202504217099) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
